# SDR SIMA20120416001

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 30,517 hours, 28,927 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 7014300901
- Part serial: 01038876
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3541,  CREW REPORTED EICAS BLANKED OUT AFTER ENGINES STARTED.  REPORTED A STRONG ODOR OF BURNING PLASTIC.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EICAS DISPLAY UNIT IAW AMM 34-22-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
